×

The first De Rham cohomology group and Dieudonne modules. (English) Zbl 0175.47901


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] M. ARTIN , Grothendieck topologies , Seminar notes at Harvard University, 1962 . Zbl 0208.48701 · Zbl 0208.48701
[2] I. BARSOTTI , Moduli canonici e gruppi analitici commutativi (Ann. Scuola Norm. Sup. Pisa, vol. 13, 1959 , p. 303-372). Numdam | MR 22 #4718 | Zbl 0092.27203 · Zbl 0092.27203
[3] I. BARSOTTI , Metodi analitici per varieta abeliane in caratteristica positiva (Chap. I and II, Ibid., vol. 18, 1964 , p. 1-25 ; Chap. III, IV and V, Ibid., vol. 19, 1965 , p. 277-330 and 481-512 ; Chap. VI and VII, Ibid., vol. 20, 1966 , p. 101-137 and 331-365). Zbl 0168.18601 · Zbl 0168.18601
[4] I. BARSOTTI , Analytical methods for abelian varieties in positive characteristic , Coll. Théorie Groupes algébriques, C. B. R. M., Bruxelles, 1962 , p. 77-85. MR 27 #5761 | Zbl 0163.15301 · Zbl 0163.15301
[5] H. CARTAN and S. EILENBERG , Homological algebra , Princeton Math. Ser., 19. Zbl 0075.24305 · Zbl 0075.24305
[6] P. CARTIER , Une nouvelle opération sur les formes différentielles (C. R. Acad. Sc., t. 244, 1957 , p. 426-428). MR 18,870b | Zbl 0077.04502 · Zbl 0077.04502
[7] P. CARTIER , Groupes algébriques et groupes formels , Coll. Théorie Groupes algébriques, C. B. R. M., Bruxelles, 1962 , p. 87-111. MR 26 #6172 | Zbl 0173.49001 · Zbl 0173.49001
[8] P. CARTIER , Isogenies and duality of abelian varieties (Ann. Math., vol. 71, 1960 , p. 315-351). MR 22 #6814 | Zbl 0100.16901 · Zbl 0100.16901
[9] C. CHEVALLEY , Sur la théorie de la variété de Picard (Amer. J. Math., vol. 82, 1960 , p. 435-490). MR 22 #9494 | Zbl 0127.37701 · Zbl 0127.37701
[10] M. DEURING , Die Typen der Multiplikatorenringe elliptischer Funktionenkörper (Abh. Math. Sem. Univ. Hamburg., vol. 47, 1942 , p. 643-654). MR 7,362c | Zbl 0026.20001 | JFM 68.0061.01 · Zbl 0026.20001
[11] J. DIEUDONNÉ , On the Artin-Hasse exponential series (Proc. Amer. Math. Soc., vol. 8, 1957 , p. 210-214). MR 19,290f | Zbl 0079.05902 · Zbl 0079.05902
[12] P. GABRIEL , S. G. A. D., 1963 - 1964 , exposés 7 A et 7 B.
[13] P. GABRIEL , Sur les catégories abéliennes localement noethériennes et leurs applications aux algèbres étudiées par Dieudonné , Séminaire Serre, Paris, 1960 .
[14] R. GODEMENT , Topologie algébrique et théorie des faisceaux , Paris, Hermann, 1958 . MR 21 #1583 | Zbl 0080.16201 · Zbl 0080.16201
[15] A. GROTHENDIECK , On the de Rham cohomology of algebraic varieties , Publ. Math. I. H. E. S., No. 29, 1966 . Numdam | MR 33 #7343 | Zbl 0145.17602 · Zbl 0145.17602
[16] A. GROTHENDIECK , (FGA) Fondements de la géométrie algébrique , Séminaire Bourbaki, 1957 - 1962 . Numdam | Zbl 0239.14002 · Zbl 0239.14002
[17] A. GROTHENDIECK , (SGA) Séminaire de géométrie algébrique , I. H. E. S., 1960 - 1961 .
[18] A. GROTHENDIECK , Local cohomology (note by R. HARTSHORNE), Seminar notes at Harvard University, 1961 ; Springer-Verlag lectures notes, No. 41, 1967 . Zbl 0185.49202 · Zbl 0185.49202
[19] A. GROTHENDIECK et J. DIEUDONNÉ , (EGA) Éléments de géométrie algébrique , Publ. Math. I. H. E. S. Numdam · Zbl 0203.23301
[20] J. I. IGUSA , A fundamental inequality in the theory of Picard varieties (Proc. Nat. Acad. U. S. A., vol. 41, 1955 , p. 317-320). MR 17,87c | Zbl 0067.39201 · Zbl 0067.39201
[21] J. I. IGUSA , On some problems in abstract algebraic geometry (Proc. Nat. Acad. U. S. A., vol. 41, 1955 , p. 961-967). MR 17,534a | Zbl 0067.39102 · Zbl 0067.39102
[22] S. LANG , Abelian varieties , Interscience Tracts 7, New York, 1959 . MR 21 #4959 | Zbl 0098.13201 · Zbl 0098.13201
[23] S. LANG et J.-P. SERRE , Sur les revêtements non ramifiés des variétés algébriques (Amer. J. Math., vol. 79, 1957 , p. 319-330). MR 19,320c | Zbl 0089.26401 · Zbl 0089.26401
[24] YU. I. MANIN , The theory of commutative formal groups over fields of finite characteristic (Usp. Math. Nauk, vol. 18, 1963 , p. 3-90 ; English translation : Russian Math. Surv., vol. 18, 1963 , p. 1-83). Zbl 0128.15603 · Zbl 0128.15603
[25] H. MATSUMURA and M. MIYANISHI , On some dualities concerning abelian varieties (Nagoya Math. J., vol. 27, 1966 , p. 447-462). Article | MR 34 #5835 | Zbl 0148.41403 · Zbl 0148.41403
[26] D. MUMFORD , On the equations defining abelian varieties I (Invent. Math., vol. 1, 1966 , p. 287-354). MR 34 #4269 | Zbl 0219.14024 · Zbl 0219.14024
[27] D. MUMFORD , Geometric invariant theory , Ergebnisse Math., Springer Verlag, 1965 . MR 35 #5451 | Zbl 0147.39304 · Zbl 0147.39304
[28] D. MUMFORD , Pathologies of modular algebraic surfaces (Amer. J. Math., vol. 83, 1961 , p. 339-342). MR 23 #A1642 | Zbl 0138.42002 · Zbl 0138.42002
[29] D. MUMFORD , Lecture on curves on an algebraic surface (Amer. Math. Study, vol. 59, 1966 ). MR 35 #187 · Zbl 0187.42701
[30] J. F. MURRE , On contravariant functors from the category of preschemes over a field into the category of abelian groups , Publ. Math. I. H. E. S., 23, 1964 . Numdam | Zbl 0142.18402 · Zbl 0142.18402
[31] F. OORT , Commutative group schemes , Lecture note in Math., 15, Springer, 1966 . MR 35 #4229 | Zbl 0216.05603 · Zbl 0216.05603
[32] J.-P. SERRE , Groupes algébriques et corps de classes , Hermann, Paris, 1959 . MR 21 #1973 | Zbl 0097.35604 · Zbl 0097.35604
[33] J.-P. SERRE , Sur la topologie des variétés algébriques en caractéristique p , Symposium of Topology, Mexico, 1956 . Zbl 0098.13103 · Zbl 0098.13103
[34] J.-P. SERRE , Quelques propriétés des variétés abéliennes en caractéristique p (Amer. J. Math., vol. 80, 1958 , p. 715-739). MR 20 #4562 | Zbl 0099.16201 · Zbl 0099.16201
[35] J.-P. SERRE , Groupes p-divisibles (d’après Tate), Séminaire Bourbaki, exposé 318, 1966 - 1967 . Numdam | Zbl 0197.17201 · Zbl 0197.17201
[36] C. S. SESHADRI , L’opération de Cartier. Applications , Séminaire C. Chevalley, Variétés de Picard, exposé 6, 1958 - 1959 . Numdam | Zbl 0121.38001 · Zbl 0121.38001
[37] P. K. SHARMA , Structure theory of commutative affine groups , Séminaire Heidelberg-Strasbourg, Groupes algébriques linéaires, exposé 11, 1965 - 1966 .
[38] J. TATE , p-divisible groups , Proceedings of a conference on local fields, Nuffic Summer School at Driebergen, Springer-Verlag, 1967 , p. 159-183. MR 38 #155 | Zbl 0157.27601 · Zbl 0157.27601
[39] J. TATE , Endomorphisms of abelian varieties over finite fields (Invent. Math., vol. 2, 1966 , p. 134-144). MR 34 #5829 | Zbl 0147.20303 · Zbl 0147.20303
[40] A. WEIL , Variétés abéliennes et courbes algébriques , Hermann, Paris, 1948 . MR 10,621d | Zbl 0037.16202 · Zbl 0037.16202
[41] P. CARTIER , Groupes formels associés aux anneaux de Witt généralisés (C. R. Acad. Sc., t. 265, série A, 1967 , p. 49-52). MR 36 #1448 | Zbl 0168.27501 · Zbl 0168.27501
[42] J. S. MILNE , The conjecture of Birch and Swinnerton-Dyer for constant abelian varieties over function fields , Doctoral Dissertation, Harvard University, 1967 .
[43] M. MIYANISHI , On the pro-representability of a functor on the category of finite group schemes (J. Math. Kyoto Univ., vol. 6, 1966 , p. 31-48). Article | MR 35 #6699 | Zbl 0168.41901 · Zbl 0168.41901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.